# SDR SWAA118304

- Difficulty date: December 2, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 17,874 hours, 10,594 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 57883841
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY -  IN FLIGHT, RT SIDEWALL AND WINDOW WERE HOT AND SMELL OF SMOKE AT ROW 8.  SECURED DISTRIBUTION DUCTS IAW MM.
